# SDR IPXA10M60101

- Difficulty date: May 6, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E COMPT APPROX STA XORS 917 HAS ONE CRACKED RIB.  REMOVED FABRICATED AND INSTALLED REPLACEMENT RIB REF DAC DWG ARB2920 AND SRM 51-33-01.
